# SDR 2002UALA00095

- Difficulty date: January 11, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 20,000 hours, 2,418 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING 6B ON SIDE OF SEAT IS TORN OFF.  REPLACED 2 LIGHT ASSEMBLY'S.
